Identification of the unknown parameters in the parabolic equation in a free boundary domain

Journal Title: Математичні Студії - Year 2019, Vol 51, Issue 2

Abstract

In a free boundary domain there are established conditions of the existence and uniqueness of the classical solution to the inverse problem of identification of the time-dependent both major and minor coefficients in the parabolic equation with degeneration. The case of arbitrary weak degeneration is investigated.

Authors and Affiliations

N. M. Huzyk

Keywords

Related Articles

Convergence analysis of the Gauss-Newton- Potra method for nonlinear least squares problems

In this paper we study an iterative differential-difference method for solving nonlinear least squares problems with nondifferentiable residual function. We have proved theorems which establish the conditions of converge...

On locally compact semitopological graph inverse semigroups

In this paper we investigate locally compact semitopological graph inverse semigroups. Our main result is the following: if a directed graph E is strongly connected and has finitely many vertices, then any Hausdorff shif...

International conference in functional analysis dedicated to the 125th anniversary of Stefan Banach

On March 30, 2017, the international mathematical community celebrated the 125th birthday of Stefan Banach, the famous Lviv mathematician, one of the founders of functional analysis. Dedicated to this anniversary, the In...

Wiman’s type inequality for multiple power series in an unbounded cylinder domain

In this paper we prove some analogues of Wiman’s inequality for analytic f(z) and random analytic functions f(z,t) on T=Dl×Cp−l, l∈N, 1≤l≤p, I={1,…,l}, J={l+1,…,p} of the form f(z)=∑+∞∥n∥=0anzn, f(z,t)=∑+∞∥n∥=0anZn(t)zn...

Sequential coarse structures of topological groups

We endow a topological group (G,τ) with a coarse structure defined by the smallest group ideal Sτ on G containing all converging sequences and denote the obtained coarse group by (G,Sτ). If G is discrete, then (G,Sτ) is...

Download PDF file
  • EP ID EP609518
  • DOI 10.15330/ms.51.2.168-182
  • Views 47
  • Downloads 0

How To Cite

N. M. Huzyk (2019). Identification of the unknown parameters in the parabolic equation in a free boundary domain. Математичні Студії, 51(2), 168-182. https://europub.co.uk./articles/-A-609518